Alert archive / Florida / Special Weather Statements in 2025
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Aug 3, 2025, 3:13 PM EDT for Collier County, Florida. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2025, 3:13 PM EDT (19:13 UTC)
- Expired
- Aug 3, 2025, 4:15 PM EDT
- In force
- 62 min
- Issued by
- NWS Miami, FL
- Hail
- 0.25 in
- Wind
- 50
County Collier County, FL
The radar
The Miami radar (KAMX), 144 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 7.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1284 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 991 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
764
WWUS82 KMFL 031913
SPSMFL
Special Weather Statement
National Weather Service Miami FL
313 PM EDT Sun Aug 3 2025
FLZ069-070-032015-
Coastal Collier County FL-Inland Collier County FL-
313 PM EDT Sun Aug 3 2025
...A strong thunderstorm will impact portions of northwestern Collier
County through 415 PM EDT...
At 313 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Orangetree, or near Golden Gate Estates,
moving north at 10 mph.
HAZARD...Wind gusts of 45 to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Golden Gate Estates, Ave Maria, Immokalee, Orangetree, Big Corkscrew
Island, West Toll Gate On Alligator Alley, Golden Gate, Corkscrew
Swamp Sanctuary, Quail Creek Estate, and Lake Trafford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2632 8166 2642 8166 2642 8156 2644 8156
2645 8143 2616 8148 2614 8168 2632 8175
TIME...MOT...LOC 1913Z 169DEG 8KT 2627 8159
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
$$
BaxterWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 3, 3:03 PM EDT, 10 minutes earlier.
Area forecast discussion, Aug 3, 3:03 PM EDT, 10 minutes before
Area Forecast Discussion
National Weather Service Miami FL
303 PM EDT Sun Aug 3 2025
...New UPDATE...
.UPDATE...
Issued at 303 PM EDT Sun Aug 3 2025
With a more southerly component in the wind flow today, the
isolated shower development has concentrated across the inland
metro sections of Miami-Dade, Broward and Palm Beach. Temperatures
have risen to the lower 90s and in combination with the humidity,
heat indexes have reached values between 102-107.
High pressure remains across the local area, keeping a similar
weather scenario for Monday with a slight increase in coverage.
Light winds in the morning and showers and isolated thunderstorms
will be possible starting in the early afternoon hours.
&&
.SHORT TERM...
(Today through Monday)
Issued at 325 AM EDT Sun Aug 3 2025
Model trends remain fairly consistent in having broad high pressure
dominating the NE CONUS, while mid-upper level troughiness over the
eastern states will keep an associated sfc boundary stretching
across the Florida panhandle through Monday. Meanwhile, high
pressure remains in control of the rest of the Florida peninsula,
keeping a generally seasonal weather pattern across SoFlo during the
next couple of days. The only noticeable change in ensemble
guidance and high res solutions is the development of a couple of
disturbances along the frontal boundary, with one of them
ejecting into the west Atlantic sometime later today or Monday.
The National Hurricane Center keeps a 30 percent chance of
tropical development with these features, but remaining well north
of the area.
Afternoon scattered showers and thunderstorms are expected each
afternoon, driven mainly by diurnal heating cycle. Sea breezes will
again become focal points for the deepest convection and the
strongest storms. The prevailing weak SSE flow will keep POPs around
30 percent for the Atlantic coast locations early in the afternoon,
but models have lowered the chances to 40-50 percent range for
interior areas and the Lake region. A few early evening showers may
linger around coastal locations.
Model trends show rain and thunderstorm chances increasing on Monday
and beyond, with POPs back up to 70 percent across northern interior
areas, and 30-50 percent near the coasts. Main hazards will be
frequent lightning strikes, damaging wind gusts, and increased
potential for large hail.
In terms of temperatures, heat impacts seem to continue today with
heat index values again reaching the 105-110 range this afternoon.
Therefore, and also based on yesterday's verification, an
advisory will again be in effect today from 11am to 7pm for much
of SoFlo. Also, latest NBM temps have increased max temps into the
mid-upper 90s, and even some possible 100s over interior SoFlo.
Therefore, some locations may approach record values this
afternoon. Nighttime lows will remain mild, in the mid 70s inland,
and in the upper 70s to around 80 closer to the coasts.
&&
.LONG TERM...
(Monday night through Saturday)
Issued at 325 AM EDT Sun Aug 3 2025
Consensus between long range ensembles and global solutions
remain fairly good in showing a deeper U/L trough over the extreme
SE CONUS, which drifts further southward and into the NE Gulf
waters by Wed. Meanwhile, additional disturbances may move along
the boundary over extreme northern Florida, which may result in
enhanced favorable upper level conditions for deeper convection
and stronger thunderstorms through much of the long term. The bulk
of convective activity is again expected during the afternoon
hours and into the early evening hours each day.
An increasing trend in POPs/Wx coverage is expected for the rest of
the work week and into Saturday with 60-80 percent by mid week, and
up to 90 percent in some locations Thu and Fri. Possible model
PWATs of 2 inches or higher may result in localized heavy showers,
especially with slow-moving thunderstorms. Main hazards will
again be frequent lightning strikes, damaging wind gusts, and
increased potential for large hail.
Expect afternoon high temp values in the low 90s near the coasts,
and mid-upper 90s for inland areas and the Lake region. Nighttime
lows should remain in the mid 70s inland to around 80 near the
coasts. Heat index values of 105-110 are possible through at least
the middle of next week.
&&
.AVIATION...
(18Z TAFS)
Issued at 141 PM EDT Sun Aug 3 2025
Light southwesterly winds at KAPF and southeasterly winds for the
eastern terminals will prevail this afternoon. Additional SHRA/TSRA
is forecast to develop near the terminals and remain in the area
through the afternoon. Light and variable winds will return again
after sunset. Similar development of SHRA/TSRA is expected on
Monday.
&&
.MARINE...
Issued at 325 AM EDT Sun Aug 3 2025
Light to moderate south-southeasterly winds to continue today and
through early in the work week. Only exception will be with Gulf
breezes bringing a shift to west-southwesterly flow winds over
the west coast each afternoon. Seas should remain around 1-2 ft,
except around thunderstorms, which could produce brief periods of
rough seas and gusty winds.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 81 93 82 93 / 30 50 20 50
West Kendall 78 93 79 93 / 30 50 20 50
Opa-Locka 80 94 81 95 / 30 50 20 50
Homestead 79 92 80 92 / 20 40 20 50
Fort Lauderdale 81 92 82 92 / 20 50 20 40
N Ft Lauderdale 81 93 82 93 / 20 50 20 40
Pembroke Pines 82 96 82 96 / 20 50 20 40
West Palm Beach 79 93 79 93 / 20 50 20 40
Boca Raton 79 94 80 95 / 20 50 20 40
Naples 79 94 79 94 / 30 60 30 60
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Heat Advisory until 7 PM EDT this evening for FLZ063-066>068-
070>074-168-172>174.
AM...None.
GM...None.
&&
SHORT TERM...17
LONG TERM....17
AVIATION...KNIn the hours before
Special weather statement, Aug 3, 3:13 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
313 PM EDT Sun Aug 3 2025
FLZ069-070-032015-
Coastal Collier County FL-Inland Collier County FL-
313 PM EDT Sun Aug 3 2025
...A strong thunderstorm will impact portions of northwestern Collier
County through 415 PM EDT...
At 313 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Orangetree, or near Golden Gate Estates,
moving north at 10 mph.
HAZARD...Wind gusts of 45 to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Golden Gate Estates, Ave Maria, Immokalee, Orangetree, Big Corkscrew
Island, West Toll Gate On Alligator Alley, Golden Gate, Corkscrew
Swamp Sanctuary, Quail Creek Estate, and Lake Trafford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2632 8166 2642 8166 2642 8156 2644 8156
2645 8143 2616 8148 2614 8168 2632 8175
TIME...MOT...LOC 1913Z 169DEG 8KT 2627 8159
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
BaxterThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 3:10 AM EDT | Heat Advisory | MFL | Broward, Collier, Glades, Hendry, Miami-Dade, Palm Beach | 16 hr |
| Aug 3, 3:29 PM EDT | Areal Flood Advisory | MFL | Collier | 92 min |
| Aug 3, 3:38 PM EDT | Special Weather Statement | MFL | Miami-Dade | 67 min |
| Aug 3, 3:59 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 63 min |
| Aug 3, 4:08 PM EDT | Special Weather Statement | MFL | Miami-Dade | 67 min |
| Aug 3, 6:24 PM EDT | Special Weather Statement | MFL | Broward | 51 min |
| Aug 3, 6:54 PM EDT | Special Weather Statement | MFL | Broward | 51 min |
| Aug 3, 7:54 PM EDT | Special Weather Statement | MFL | Hendry | 66 min |
Nearby
Special Weather Statements in Florida, 2025Every special weather statement in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.